Question: I’ve been abusing a drug called coricidin cough and cold for about 2 years now
Hello my names (…), I’m 22 years old, 6″1 190 pounds
i want to know if i should be concerned about a possible serotonin syndrome,
Ive been abusing a drug called coricidin cough and cold for about 2 years now, taking a 480 mg dosage of DXM daily.
I notice that i get very tired throughout the proceeding day of coming off the drug, unless i take it again. I also notice that i get more sick, day by day, if i don’t use it.. I have gone a full week or two without using it, but my problems get more severe as the longer i sober up. My withdraw symptoms are heavy sweating, random muscle spasms and twitches, sleep paralysis of which makes me fear sleeping. I have a sharp pain where my breast are, it starts to hurt the more i sober up, but once i take them again the pain goes away.
My heart rate seems to be irregular often times.
do i need medical attention? should i be concerned? I’m going to stop today and i want to know if there’s anything i can or should do to help my withdraw symptoms.
I am prescribed 20 mg lisinopril,due to my high blood pressure and hypertension. I’m 22 years old and my blood pressure is always high. usually 100-110 / 150-170.
Should i be taking lisinopril? A couple weeks ago i was driving on my way to the dentist, and i had a strange occurrence. My fingers starting locking up, than it spread to my hands, arms, feet, and legs. my body was locked, i was unable to move my fingers and toes. My hands were like a fist, i literally had to use all my energy juts to move one finger. after 10 minutes my body calmed down and i was okay.